# SDR VNW2005F00000

- Difficulty date: April 22, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N431R
- Make and model: Beech 100BEECH
- Aircraft serial: B71
- Engine: Pwa PT6A27
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Universal Joint
- Part number: 12269
- Condition: Failed
- Location: Rt Wing Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE, CREW NOTICED LANDING GEAR INTRANSIT LIGHT ILLUMINATED.  THE CREW FOLLOWING EMERGENCY PROCEDURES IT WAS NOTICED THAT THE RT MLG DOWN AND LOCKED DID NOT INDICATE.  FLIGHT CREW USED EMERGENCY EXTENSION AND STILL HAD NO RT MLG DOWN AND LOCKED INDICATION.  CREW DECLARED EMERGENCY, LANDED.  UPON INSP OF LANDING GEAR SYSTEM, IT WAS FOUND THAT RT MLG JOINT, UNIVERSAL HAD INTERNALLY FAILED, CAUSING THE RT MLG NOT TO RESPOND BY LANDING GEAR HANDLE OR EMERGENCY EXTENSION.  (K)
